Tolerating champix side effects – stop smoking forum – ehealthforum electric utility companies in arizona

####

I have been taking Champix for nearly 4 months now. I have not smoked since June. I suffered nausea half an hour after taking the tablet, but learnt to eat something first to avoid this. I have also at times felt faint, euphoric, angry, but mostly I’m just so happy cleaning my house and cooking & sewing – just like a Stepford Wife.Yesterday my husband walked in to find me cleaning out yet another cupboard, well let’s face it – smokers live in filthy houses!

My husband was on Champix for a while, he chopped so many vegetables we ran out of tupperware boxes to put them in, made some great meals though! he also chopped enough firewood to keep us warm through three winters. But then his behaviour started to get more bizarre, picking fights with people over things that normally we would ignore or be tolerant of.(I am also aware that I have been unusually less than tolerant at times, and have actually been less inhibited and quite fearless if provoked) So – at first we were saying ‘remember it’s the Champix’ in these situations, but then it seemed that he was growing a whole new nasty personality – I felt he was becoming a danger to himself & we agreed that he was to stop taking Champix & smoke if he had to until he thought of an alternative method to quit. He is still struggling to quit today .

I guess it works differently for everyone, perhaps explains why there is not a 100% success rate. A person I know had great success, with no major side effects and they are bi polar. My sister, with no underlying health issues, felt very sick and turned into a very stroppy, snappy person and quit less than two weeks into the course. I started 8 weeks ago, luckily didn’t feel sick, but I did feel a bit flat, sort of like depressed, but only mild. I always took the pill then ate about 20 minutes later, so whether that was the key for me or not I don’t know. I had a dry mouth with a bad taste in my mouth and restless nights. I planned to quit on day 8 but by day 5 when my smokes ran out, I decided to push the date forward and haven’t looked back yet. Every now and then that stupid little voice comes back telling you it’s time to have a smoke, but I find that’s more just bad habits and not a craving. Champix really eliminates withdrawal and cravings. I still haven’t had an alcoholic drink since not smoking though, so that’s definitely going to be the biggest obstacle. Goodluck everyone and well done. Thanks for sharing your thoughts and stories.

I took Champix in March of ’08 and I am still suffering from most of the side effects of this poisonous drug. I started to feel some of the bad effects (nausea, mental fog, trouble sleeping, sore eyes, constipation, gas) of Champix right away but I was determined to quit smoking. I was able to make it through the full 3 month course but when I stopped taking it is when I really got messed up. I developed Psychosis NOS, Major Depressive Disorder, suicidal, Emotional instability, agression, rage, hallucination, Somatoform Disorder, Delusional Parasitosis (bug crawling sensations all over my body), Hyperacusis (sensitivity to certain frequencies of sound causing severe pain and pressure in my ears), Severe Insomnia, Memory Loss, Hair was constantly hurting all of the time and lost lots of it (27 year old male), Irritable Bowel Syndrome (started as extreme constipation and gas, fatigue, Severe Eye pain, unslightly puffy bags under eyes, excessive weight gain, prostate pain, black out and become out of control when drinking, decreased sexual pleasure and ability to maintain erections. I think that is everything!!! I just got out of the mental ward a few weeks ago where I was treated like scum and given brain damaging neuroleptic (anti-psychotic) drugs against my will. I have made some small improvements since taking champix but it looks like the nightmare will never truly end. If you are one of the many that gets burned by this medication be warned that the doctors will probably not be able to help you and will most likely deny that anything is even happening to you or that it is related to Champix and the side effects may be permanent.

please spread the word. If you have already taken Champix please report any side effects to Health Canada so that they will take this poison of the market before it destroys more lives. Doctors are not obligated to report adverse reactions so you must do it yourself.

I took Champix last summer, at first I loved it thought it was the greatest thing in the world! Then the side effects kicked in, crazy dreams that were so real when I would wake up it took 5 minutes to figure out if I was in reality or a dream. (I have never been like this before) I became a miserable psychotic crazy lady with no patience or control. It got so bad I had a freak out in front of my neiece and nephews…This NEVER happens!!! Then I started getting nausea, ringing in my ears which i still have, dizziness, major hallucinations (some still to this day), memory loss and to top it off, around when I was taking champix I developed what my doctor told me is eczema. I went to the skin specialist a few times and he is sure it is not eczema, it is a reaction from something, we went down the list and nothing has changed in my life except champix. Now I found out the new side effect is skin rashes/problems…GREAT! The rash keeps coming and going, I have tried tons of medicinal creams but it doesn’t stop. It is so bad it looks similar to a shingles like rash, it is little red bumps that are itchy as hell! So I am going to see my doctor today, and I am sure I will not get any answers and they will say its not from champix, just like all the other side effects, it must be from aliens! I would highly recommend that people out there trying to quit NEVER EVER use this medication. My friend also took it, and his list of side effects amd problems is extremely long as well, he will never trust it again! So once again, to make myself clear, I wouldn’t recommend this to my worst enemy,